# SDR CA000404031

- Difficulty date: March 9, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 1,565 hours
- Engine: Lyc HO360C1A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: HA61030
- Condition: Failed
- Location: Engine
- Component: Fuel Control/Car
- Stage of operation: IN
- How discovered: V
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE QUIT DURING IDLE , AFTER RESTART, ENGINE WOULD NOT ACCELERATE FROM IDLE TO WARM UP RPM.  CARBURETOR REPLACED.
